# SDR F3LA2022041200028

- Difficulty date: February 1, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 41,220 hours, 17,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Floorbeam
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 100
- Part time: 41,220 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12124-0353. FWD CABIN FLOORBEAM Y-1292 CORRODED BETWEEN FR12-FR16.
CORRECTIVE ACTION: REMOVED AND REPLACED Y-1292 FLOORBEAM @ FR12 IAW A320 SRM 51-72-11./END/
